Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

Can Hyperthyroid Cause My Pet to Itch? -Toni-

Smartliving Guest asked this
September 10, 2012 at 8:15 AM

A:

Coaches
1

Dear Toni,

Her liver may not be tolerating treatment very well. I would try to find a veterinary acupuncturist to help the liver. You can also give Derma-IonX to help the liver and reduce the itchiness. You really need to talk to your veterinarian immediately. They might suggest lowering the current dosage. These symptoms might be worse than what you started with. Also, there are other holistic protocols that might slow the progression.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
September 10, 2012 at 4:54 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Pets

Short URL: https://www.smartlivingnetwork.com/q2207

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback